Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Itchy bumps on legs, with head, discharge. On antibiotics for staph infection. Treatment?

Every summer I get itchy bumps on my legs that look like hives . But shortly later they form a head, start draining, and within a few days my Dr. Has me on antibiotics for a staph infection. This is the. Third year this has happened...all in the month of July. What causes this? Thank you. P.s. I,m female age 68 and otherwise in good health.
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

It may be most likely Bacterial Pyoderma. It is a bacterial skin infection with pus formation.
This infection keeps on recurring in summer is due to excessive sweat formation.
Good general hygiene and proper foot care will prevent this infection.
Dry skin may be one of the cause for repeated infection.
Moisturise the leg regularly and prevent it from dryness.
Answered: Sat, 18 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor